# SDR ASAA2025070259189

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 73,757 hours, 39,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752AS
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA UNABLE TO CLOSE L1 DOOR MIG-2C #40-0061016 INITIATED, 40-0061017 INITIATED. GROUNDED - YES. REF FWD ENTRY DOOR SYSTEM TEST, AMM TASK 52-11-00-700-804 E3D TORQUE TO OPEN INT HANDLE REQUIRED WAS AT HIGHER END OF ADJUSTABLE LIMITS. SEVERE SQUEAL COMING FROM UPPER GUIDE ARM REVEALED EXCESSIVE PLAY AT GUIDE ARM ROD END. REF MIG-2C #40-0061016 AND 40-0061017 FOR WORK PERFORMED. NO FURTHER DEFECTS NOTED. PERFORMED L1 DOOR ADJUSTMENTS REF AMM 52-11-00-820-801. MIG-2C #40-0061016 AND 40-0061017 ARE BOTH CLOSED.
